Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Large time behavior of solutions for general quasilinear hyperbolic-parabolic systems of conservation laws


About this Title

Tai-Ping Liu and Yanni Zeng

Publication: Memoirs of the American Mathematical Society
Publication Year 1997: Volume 125, Number 599
ISBNs: 978-0-8218-0545-9 (print); 978-1-4704-0184-9 (online)
DOI: http://dx.doi.org/10.1090/memo/0599
MathSciNet review: 1357824
MSC (1991): Primary 35L65; Secondary 35B40, 35K55, 35M10

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • 1. Introduction
  • 2. Viscous conservation laws
  • 3. Diffusion waves
  • 4. Systems with diagonalizable linearizations
  • 5. Green's function for a linear system
  • 6. Green's functions for systems with applications
  • 7. Energy estimate
  • 8. Systems with non-diagonalizable linearizations
  • 9. Applications to continuum mechanics